# SDR COMA0360215

- Difficulty date: April 24, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 10,876 hours, 10,768 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5083 ANTI-SKID CAUTION MESSAGE WHEN LANDING GEAR EXTENDED.  COULD NOT DUPLICATE, SYSTEM TEST NORMAL.
